# SDR COMA9810080

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120
- Aircraft serial: 120259
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YAVZ722
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MLG, GREEN DOWN INDICATION, CAME ON WITH GEAR RETRACTED.  REPLACED THE RT MLG DOWNLOCK SENSOR.
